MathSciNet Relay Station
MathSciNet bibliographic data
MR1885587 (2002k:57043) 57M50 (20F10)
Manning, Jason Algorithmic detection and description of hyperbolic structures on closed 3-manifolds with solvable word problem. Geom. Topol. 6 (2002), 1–25 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement